CSN Login
Members Online: 7

Post-menopausal & Tamoxifen

bdean
Posts: 262
Joined: Feb 2001

Hi to all you young ladies who have passed through menopause and are taking Tamoxifen.
Have any of you experienced feelings of your body trying to have a menstrual cycle - like the bloating, and cramping feeling one usually gets the day of their period? I haven't had a period in 5 years, but the last few days I have relived that feeling I use to always have on the day my period would start. I have been taking Tamoxifen since January and wondered if it could be building up in my system enough to cause these false symptoms (I hope--don't care to go through that again). I will see my oncologist tomorrow and will ask him what he thinks. He will probably tell me I will have to ask my gyn. We shall see.
Thank you for any advise you might have.
Hugs and prayers, Brenda

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network